Excedrin, 20 pcs.
€1.00
Out of stock
(E-mail when Stock is available)
Exedrin® is a combined drug containing paracetamol, acetylsalicylic acid and caffeine.
Paracetamol has analgesic, antipyretic and extremely weak anti-inflammatory effect, due to its effect on the thermoregulation center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins in the peripheral tissues.
Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. It quickly relieves pain, especially caused by inflammation, and moderately inhibits platelet aggregation and slows the process of thrombosis, improving microcirculation in the inflamed area.
Caffeine increases reflex excitability of the spinal cord, stimulates respiratory and vasomotor centers, dilates blood vessels of skeletal muscles, brain, heart and kidneys, reduces platelet aggregation. Reduces sleepiness, feeling of fatigue, increases mental and physical performance.
Indications
Pain syndrome of moderate and mild intensity of various origins: headache; migraine; toothache; neuralgia; arthralgia and myalgia (pain in muscles and joints); algodismenorrhea (pain during menstruation).
Pharmacological effect
Excedrin® is a combination drug containing paracetamol, acetylsalicylic acid and caffeine.
Paracetamol has an analgesic, antipyretic and extremely weak anti-inflammatory effect, which is associated with its effect on the thermoregulation center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins in peripheral tissues.
Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. Quickly relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and slows down the process of thrombus formation, improving microcirculation at the site of inflammation.
Caffeine increases the reflex excitability of the spinal cord, stimulates the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, and reduces platelet aggregation. Reduces drowsiness, fatigue, increases mental and physical performance.
Special instructions
If symptoms persist, worsen, or new symptoms occur after taking the drug, you should immediately consult a doctor. When taking the drug at the recommended dose, the body receives the same amount of caffeine as is contained in one cup of coffee, so you should reduce the consumption of caffeine-containing products when treating with this drug in order to avoid the development of nervous agitation, irritability, insomnia and rapid heartbeat due to caffeine overdose.
If you suspect an overdose, seek immediate medical attention, even if you have no symptoms. You should avoid drinking alcohol while taking the drug due to an increased risk of liver damage and gastrointestinal bleeding. Since acetylsalicylic acid slows down blood clotting, a patient undergoing surgery should notify the doctor in advance about taking the drug.
Acetylsalicylic acid in low doses reduces the excretion of uric acid, and therefore in patients with a predisposition, the drug can provoke an attack of gout. With prolonged use of the drug, monitoring of peripheral blood and the functional state of the liver is necessary.
Impact on the ability to drive vehicles and operate machinery
The effect of the drug on the ability to drive a car and operate machinery has not been reported.
Active ingredient
Acetylsalicylic acid, Caffeine, Paracetamol
Composition
1 tablet contains paracetamol 250 mg,
acetylsalicylic acid 250 mg,
caffeine 65 mg
Pregnancy
Despite the fact that acetylsalicylic acid can be used in the second trimester of pregnancy, the safety of this combination in pregnant and breastfeeding women has not been studied, therefore the drug is contraindicated in pregnant women (in all trimesters) and breastfeeding women.
Contraindications
Hypersensitivity to any of the components in the drug; erosive and ulcerative lesions of the gastrointestinal tract in the acute phase; gastrointestinal bleeding; complete or incomplete combination of bronchial asthma, recurrent polypnosis of the nose and paranasal sinuses and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (including a history); surgical interventions accompanied by bleeding; hemophilia; hemorrhagic diathesis; hypoprothrombinemia; severe arterial hypertension; portal hypertension; severe course of ischemic heart disease; glaucoma; vitamin deficiency K; renal failure; simultaneous use of other drugs containing paracetamol, acetylsalicylic acid or other non-steroidal anti-inflammatory drug; deficiency of glucose-6-phosphate dehydrogenase; pregnancy; lactation; increased excitability; sleep disorders; children under 15 years of age (risk of developing Reye’s syndrome in children with hyperthermia due to viral diseases).
Use the drug with caution if you have gout, liver disease, headaches associated with head trauma, taking anticoagulants, hypoglycemic agents, gout or arthritis, as well as while taking drugs containing acetylsalicylic acid or other analgesic and antipyretic components.
Side Effects
Gastralgia, nausea, vomiting, hepatotoxicity, nephrotoxicity, erosive and ulcerative lesions of the gastrointestinal tract, allergic reactions, tachycardia, increased blood pressure, bronchospasm.
With long-term use – dizziness, headache, visual impairment, tinnitus, decreased platelet aggregation, hypocoagulation, hemorrhagic syndrome (epistaxis, bleeding gums, purpura, etc.), kidney damage with papillary necrosis, deafness, malignant exudative erythema (Stevens-Johnson syndrome), toxic epidermal necrolysis (syndrome). Lyell’s syndrome), Reye’s syndrome in children (hyperpyrexia, metabolic acidosis, nervous system and mental disorders, vomiting, liver dysfunction).
Interaction
The drug may enhance the effect of heparin, indirect coagulants, reserpine, steroid hormones and hypoglycemic drugs.
Concomitant use with other NSAIDs and methotrexate increases the risk of side effects. Reduces the effectiveness of spironolactone, furosemide, antihypertensive drugs, as well as anti-gout drugs that promote the excretion of uric acid.
Barbiturates, rifampicin, salicylamide, antiepileptic drugs and other inducers of microsomal liver enzymes contribute to the formation of toxic paracetamol metabolites that affect liver function.
Overdose
Symptoms caused by the presence of paracetamol (when taken in doses of more than 10-15 g/day): during the first 24 hours, pallor of the skin, nausea, vomiting, anorexia, abdominal pain, impaired glucose metabolism, metabolic acidosis. Symptoms of liver dysfunction may appear 12-48 hours after an overdose.
Clinical pharmacology
Paracetamol is easily absorbed from the gastrointestinal tract, Cmax in blood plasma is detected from 30 minutes to 2 hours after administration. Paracetamol is metabolized in the liver and excreted by the kidneys, mainly in the form of glucuronides and sulfate conjugates. Less than 5% of paracetamol is excreted unchanged.
Short product description
Excedrin is an over-the-counter tablet drug that is used to relieve migraines.
Excedrin has a triple effect: acetylsalicylic acid and paracetamol relieve headaches, and caffeine enhances the effect of the combination.*,**In addition, Excedrin helps eliminate symptoms associated with migraines, such as nausea and increased sensitivity to light and sound.*
Excedrin helps relieve pain and other migraine symptoms within 30 minutes!*
* Richard B. Lipton, MD; Walter F. Stewart, PhD, MPH; Robert E. Ryan, Jr, MD; Joel Saper, MD; Stephen Silberstein, MD; Fred Sheftell, MD. ARCH NEUROL/VOL 55, FEB 1998
** Instructions for medical use, RU P N009980
Storage conditions
At a temperature not higher than 25°C.
Keep out of the reach of children.
Shelf life
3 years. Do not use after the expiration date stated on the package.
Manufacturer
GSK Consumer Health Inc., USA
Shelf life | 3 years. Do not use after the expiration date printed on the package. |
---|---|
Conditions of storage | At a temperature not exceeding 25°C. Store out of the reach of children. |
Manufacturer | GSC Conceiver Health Inc, USA |
Medication form | pills |
Brand | GSC Conceiver Health Inc |
Related products
Buy Excedrin, 20 pcs. with delivery to USA, UK, Europe and over 120 other countries.